# SDR FDEA201810162915

- Difficulty date: October 16, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 84,954 hours, 17,583 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) PIVOT HOLE CORROSION. CORROSION AT LEFT HAND WING INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) PIVOT HOLE BORE (HOLE 3) REWORKED AND FOUND WITHIN LIMIT AS PER COMPONENT MAINTENANCE MANUAL 57-44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER EA 1-5750-T0340861 A PART 1 STEP 1,F.(1) AND 1.F.(3). TITLE : WINGS - FLIGHT SURFACES -LT WING -INBD FLAP - OUTBD FWD HINGE (WING SIDE) REPAIR- PSE 57.55.01.1 INSPECTION - ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI : 57502535 FOR WORK DETAILS.
